- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Ethics Paracetamol 500mg Tablets
Ethics Paracetamol can be used for effective temporary relief of pain and discomfort associated with headaches, muscular aches, period pain, arthritis/osteoarthritis, toothache, migraine, cold & flu symptoms, tension headaches, sinus pain/headache and backache. Reduces fever.
Adults and children over 12 years: 1-2 tablets repeated every 4 to 6 hours if necessary.
Children 6-12 years: 1/2 to 1 tablet repeated ever 4 to 6 hours if necessary.
Maximum of 4 doses in any 24 hours.
Warnings & Cautions
- Keep out of reach of children.
- Do not exceed the recommended dose.
- Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
- Do not give to children below the stated age group except on medical advice.
- Prolonged or excessive use can be harmful. Do not take for more than a few days at a time (or more than 48 hours in children 6-12 years) unless advised by a doctor.
- If pain persists, see your medical professional.
Multichem NZ Ltd.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Currently there are no prices listed for this product. The product may be unavailable at this time, or discontinued. Please contact us to request more information.